Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 95, NWS Cleveland, OH

July 8, 2014Cuyahoga County, Medina County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 8, 2014, 1:30 PM EDT for Cuyahoga County, Medina County, Ohio. It was in force for 45 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2014, 1:30 PM EDT (17:30 UTC)
Expired
Jul 8, 2014, 2:15 PM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Medina County, OH

The radar

The Cleveland radar (KCLE), 12 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 1:33 PM EDTTORNADOValley City, OHBEGINNING OF STORM SURVEY...EF1 TORNADO CONFIRMED ORGINATING IN LORAIN COUNTY...ISLAND ROAD AND ROUTE 303 AND TRACKING TOWARD VALLEY CITY IN MEDINA COUNTY. ESTIMATED MAX WIND 94 MPH. MORE DETAILS ONCE THE SURVEY IS DONE.
Jul 8, 1:33 PM EDTTORNADOValley City, OHTHE TORNADO STARTED AS AN EF0 IN EXTREME EAST CENTRAL LORAIN COUNTY NEAR THE INTERSECTION OF ISLAND ROAD AND ROUTE 303 AND THEN QUICKLY BECAME AN EF1 IN MEDINA COUNTY AND TRACKED AROUND 7 MILES BEFORE LIFTING UP NEAR THE INTERSECTION OF GRAFTON AND MARKS ROADS
Jul 8, 1:34 PM EDTTSTM WND DMGValley City, OHTREES DOWN. ROOF DAMAGE.
Jul 8, 1:34 PM EDTTSTM WND DMGValley City, OHTREES DOWN. ROOF DAMAGE ON ERHART RD. POSSIBLE TORNADO.
Jul 8, 1:47 PM EDTTSTM WND DMGBrunswick, OHTREES AND LINES DOWN ALONG GRAFTON ROAD. ROOF DAMAGE. POSSIBLE TORNADO.
Jul 8, 1:47 PM EDTTORNADO5 Ene Brunswick, OHEF1 TORNADO CONFIRMED. TORNADO TOUCHED DOWN JUST SOUTH OF THE INTERSECTION OF RIDGE ROAD AND BOSTON ROAD IN HINCKLEY CAUSING MINOR DAMAGE TO A HOME. IT THEN MOVED ACROSS THE WATER TREATMENT PLANT AND LIFTED AT THE EASTERN EDGE OF THE VALLEAIRE GOLF COURSE OFF
Jul 8, 1:47 PM EDTTORNADOHinckley, OHEF1 TORNADO CONFIRMED. TORNADO TOUCHED DOWN JUST SOUTH OF THE INTERSECTION OF RIDGE ROAD AND BOSTON ROAD IN HINCKLEY CAUSING MINOR DAMAGE TO A HOME. IT THEN MOVED ACROSS THE WATER TREATMENT PLANT AND LIFTED AT THE EASTERN EDGE OF THE VALLEAIRE GOLF COURSE OFF
Jul 8, 1:49 PM EDTTORNADO5 Ene Brunswick, OHBEGINNING OF STORM SURVEY...EF1 TORNADO CONFIRMED NEAR VALLEAIRE GOLF COURSE AT RIDGE RD AND BOSTON RD. ESTIMATED MAX WINDS 94 MPH. TRACK LENGTH UNKNOWN ATTM. SURVEY CONTINUING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:04 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 5.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WUUS51 KCLE 081730
SVRCLE
OHC035-103-081815-
/O.NEW.KCLE.SV.W.0095.140708T1730Z-140708T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
130 PM EDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEAST OHIO
  MEDINA COUNTY IN NORTHEAST OHIO

* UNTIL 215 PM EDT

* AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A   LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THESE STORMS WERE   LOCATED ALONG A LINE 
EXTENDING FROM LAKEWOOD TO 7 MILES WEST OF   LODI...AND MOVING EAST 
AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STRONGSVILLE...
  CLEVELAND...
  MEDINA...
  LODI...
  PARMA...
  BRUNSWICK...
  NORTH ROYALTON...
  CLEVELAND HEIGHTS...
  EUCLID...
  WADSWORTH...
  SOLON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

&&

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4128 8156 4127 8168 4098 8170 4099 8217
      4114 8216 4114 8208 4120 8207 4120 8198
      4127 8197 4128 8188 4135 8188 4136 8197
      4150 8186 4151 8172 4164 8149
TIME...MOT...LOC 1730Z 268DEG 43KT 4152 8171 4106 8210

$$

LAPLANTE
3 follow-up statements
362 
WWUS51 KCLE 081752
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
152 PM EDT TUE JUL 8 2014

OHC103-081801-
/O.CAN.KCLE.SV.W.0095.000000T0000Z-140708T1815Z/
MEDINA OH-
152 PM EDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR MEDINA COUNTY IS CANCELLED...

LAT...LON 4157 8139 4135 8139 4135 8158 4133 8159
      4128 8156 4128 8187 4133 8184 4146 8168
      4157 8144
TIME...MOT...LOC 1751Z 268DEG 43KT 4153 8138 4107 8177

$$

OHC035-081815-
/O.CON.KCLE.SV.W.0095.000000T0000Z-140708T1815Z/
CUYAHOGA OH-
152 PM EDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR EASTERN CUYAHOGA COUNTY...

AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GATES MILLS TO 17 MILES SOUTH OF STRONGSVILLE...OR
ALONG A LINE EXTENDING FROM 11 MILES WEST OF CHARDON TO 6 MILES
SOUTHEAST OF MEDINA...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
STRONGSVILLE...SOLON...PARMA...NORTH ROYALTON AND CLEVELAND HEIGHTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN VALLEY CITY 
IN MEDINA COUNTY. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4157 8139 4135 8139 4135 8158 4133 8159
      4128 8156 4128 8187 4133 8184 4146 8168
      4157 8144
TIME...MOT...LOC 1751Z 268DEG 43KT 4153 8138 4107 8177

$$
027 
WWUS51 KCLE 081805
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
205 PM EDT TUE JUL 8 2014

OHC035-081815-
/O.CON.KCLE.SV.W.0095.000000T0000Z-140708T1815Z/
CUYAHOGA OH-
205 PM EDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR EAST CENTRAL CUYAHOGA COUNTY...

AT 205 PM EDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH WAS LOCATED ALONG A LINE FROM 12 
MILES NORTHEAST OF HUNTING VALLEY TO 16 MILES SOUTH OF WALTON 
HILLS...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
SOLON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4135 8158 4144 8154 4149 8147 4149 8139
      4135 8139
TIME...MOT...LOC 1804Z 268DEG 32KT 4161 8123 4115 8162

$$
487 
WWUS51 KCLE 081812
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
212 PM EDT TUE JUL 8 2014

OHC035-081822-
/O.EXP.KCLE.SV.W.0095.000000T0000Z-140708T1815Z/
CUYAHOGA OH-
212 PM EDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUYAHOGA COUNTY
WILL EXPIRE AT 215 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNING 
AREA AND HAS WEAKENED.

LAT...LON 4135 8158 4144 8154 4149 8147 4149 8139
      4135 8139
TIME...MOT...LOC 1812Z 268DEG 32KT 4161 8113 4115 8153

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:24 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 8, 1:24 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
124 PM EDT TUE JUL 8 2014

.SYNOPSIS...
A COLD FRONT OVER WESTERN OHIO WILL MOVE EAST ACROSS THE AREA THIS
AFTERNOON. A SECONDARY COLD FRONT WILL FOLLOW ON WEDNESDAY. HIGH
PRESSURE FROM THE HIGH PLAINS AND CANADA WILL MOVE EAST THE
SECOND HALF OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT HAS CONSOLIDATED ACROSS WESTERN OHIO AND THE
SHOWERS AND THUNDERSTORMS ARE FILLING IN. THE NEWER RADAR ECHOES
DO NOT HAVE A DEEP CORE BUT ARE EXHIBITING HIGHER VELOCITY
SIGNATURES. THERE IS AN UNSEASONABLY STRONG JET ALOFT COUPLED
WITH GOOD SHEAR IN THE LOWER 6 KM WHICH WILL CREATE A THREAT FOR
ANOTHER ROUND OF THUNDERSTORMS EVEN WITHOUT A LOT OF CAPE. THE
STORM PREDICTION CENTER HAS ISSUED WATCH 403 WHICH GOES UNTIL 00Z.
WE WILL REMOVE COUNTIES EARLY AS THE THREAT DIMINISHES. THE COLD
FRONT AND STORMS SHOULD MOVE QUICKLY EAST AND WILL LIKELY BE EAST
OF YOUNGSTOWN AROUND 4 PM AND EAST OF NW PA LATE THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
BY 00Z TONIGHT MOST OF THE THUNDERSTORM ACTIVITY WILL BE TO THE SE
OF THE AREA. WILL HANG ON TO A CHANCE MENTION EASTERN AREAS FOR A
FEW HOURS. THE REMAINDER OF THE NIGHT SHOULD THEN BE DRY. A
REINFORCING COLD FRONT WILL ARRIVE ON WEDNESDAY AND COLD AIR
ADVECTION INSTABILITY SHOWERS COULD DEVELOP...ESPECIALLY TO THE
EAST OF KCLE. BY WEDNESDAY EVENING DRIER AIR WILL FINALLY WIN OUT
ENDING THE THREAT FOR PRECIP. A DISTINCT AIR MASS CHANGE WILL OCCUR
BEHIND THE SECOND FRONT AND DEWPOINTS ARE EXPECTED TO DIP INTO THE
LOWER AND MIDDLE 50S ON THURSDAY. HIGH PRESSURE WILL DOMINATE BOTH
THURSDAY AND FRIDAY. HAVE USED A BLEND OF GUIDANCE TEMPS DURING
THE PERIOD.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
A TROUGH OVER CENTRAL CANADA WILL KEEP A BROAD TROUGH OVER THE GREAT
LAKES THROUGH THE LONG TERM. A COUPLE PIECES OF ENERGY WILL MOVE
THROUGH THE TROUGH WITH THE CURRENT TIMING BRINGING ONE INTO THE
REGION SATURDAY NIGHT INTO SUNDAY AND ANOTHER ON MONDAY. MOISTURE
LEVELS WILL INCREASE AS HIGH PRESSURE SLIDES EAST OF THE AREA ON
SATURDAY AND REMAIN IN PLACE INTO MONDAY. SO EXPECT TO SEE AT LEAST
SCATTERED THUNDERSTORMS SATURDAY AFTERNOON THROUGH MONDAY. DETAILS
ON LOCATIONS OF CONVECTIVE INITIATION WILL DEVELOP OVER THE NEXT FEW
DAYS AS WE WATCH THE MOVEMENT OF MESOSCALE FEATURES.

HIGHS THROUGH THE LONG TERM WILL BE WITHIN A COUPLE DEGREES OF
SEASONAL AVERAGES.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
MVFR/IFR CONDITIONS HAVE DEVELOPED IN THE MOIST ATMOSPHERE THAT IS
LOCATED AHEAD OF AN OUTFLOW BOUNDARY THAT IS CHARGING INTO WESTERN
OHIO AS OF 11Z. THIS OUTFLOW BOUNDARY IS AHEAD OF A LARGE AREA OF
CONVECTION THAT BEGAN OVER KANSAS AND MISSOURI LAST NIGHT. THIS
AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION FROM
WEST TO EAST INTO THE AFTERNOON. THE LACK OF HEATING SHOULD LIMIT
THE STRENGTH OF THE STORMS. HOWEVER BE AWARE THAT LOCALLY HIGHER
WIND GUSTS WILL BE POSSIBLE...ESPECIALLY EAST OF A KMFD TO KCLE
LINE.

THERE WILL BE A BREAK IN THE ACTIVITY FOR A FEW HOURS IN THE WAKE
OF THE DISSIPATING MCS. IF ANY HEATING CAN OCCUR IT WILL HELP TO
INITIATE NEW CONVECTION AHEAD OF A COLD FRONT THAT WILL CROSS THE
REGION LATE AFTERNOON INTO THE EVENING. WENT WITH A VICINITY
THUNDER SINCE THERE IS UNCERTAINTY WITH THIS SCENARIO.

WINDS WILL BECOME BREEZY FROM THE SOUTHWEST BY AFTERNOON WITH
GUSTS IN EXCESS OF 20 KNOTS ANTICIPATED. AS A COLD FRONT PASSES
THIS EVENING WINDS WILL SHIFT TO THE WEST.

OUTLOOK...NON VFR POSSIBLE WEDNESDAY IN SHOWERS...MAINLY EAST OF
I-71. NON VFR AGAIN POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY IN
THUNDERSTORMS.

&&

.MARINE...
SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM. THIS SEEMS REASONABLE WITH
WINDS A BIT MORE FROM THE SOUTH AND SPEEDS GENERALLY IN THE 5 TO 15
KNOT RANGE. HOWEVER A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN THIS
AFTERNOON AS SOUTHWESTERLY WINDS INCREASE AHEAD OF THE COLD FRONT.
AS THIS FRONT PASSES WINDS WILL SHIFT TO THE WEST AND REMAIN IN THE
15 TO 20 KNOT RANGE WHICH SHOULD BUILD WAVES TO THE 3-5 FOOT RANGE
THAT REQUIRES A SMALL CRAFT ADVISORY. THUNDERSTORMS AHEAD OF AND
ALONG THE FRONT WILL ALSO WINDS/WAVES THROUGH THE EVENING. WIND
SPEEDS SHOULD DECREASE NEAR MIDNIGHT SO HAVE RUN THE ADVISORY UNTIL
04Z. HIGH PRESSURE WILL TAKE CONTROL OF THE REGION BY THURSDAY
MORNING THEN SLIDE EAST OF THE LAKE BY SATURDAY MORNING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LEZ146>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KUBINA
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Jul 8, 1:18 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT TUE JUL 8 2014

OHZ010>014-020>023-030>033-038-047-089-PAZ001>003-091730-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
118 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON. SOME STORMS WILL
BE SEVERE WITH DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017>019-027>029-036-037-091730-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-MARION-MORROW-
118 PM EDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>145-162>165-091730-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
118 PM EDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-146>149-166>169-091730-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
118 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 8:40 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
840 AM EDT TUE JUL 8 2014

OHZ017-018-027-028-081305-
CRAWFORD-HANCOCK-SENECA-WYANDOT-
840 AM EDT TUE JUL 8 2014

...SPECIAL WEATHER STATEMENT FOR WYANDOT...CRAWFORD... HANCOCK...
SENECA COUNTIES UNTIL 915 AM EDT...

AT 835 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARLINGTON...OR 13 MILES SOUTH OF
FINDLAY...MOVING NORTHEAST AT 40 MPH. THE TOWNS OF CAREY AND
BLOOMVILE ARE IN THE PATH OF THIS STORM.

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:01 PM EDTSpecial Marine WarningCLE89 min
Jul 7, 8:40 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake65 min
Jul 7, 8:57 PM EDTSpecial Marine WarningCLE78 min
Jul 7, 9:45 PM EDTAreal Flood AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Trumbull3 hr
Jul 8, 4:47 AM EDTSmall Craft AdvisoryCLE22 hr
Jul 8, 9:08 AM EDTSpecial Marine WarningCLE112 min
Jul 8, 11:48 AM EDTSpecial Marine WarningCLE117 min
Jul 8, 12:44 PM EDTSevere Thunderstorm WarningCLEHuron29 min
Jul 8, 12:59 PM EDTSevere Thunderstorm WarningCLELorain46 min
Jul 8, 1:15 PM EDTSpecial Marine WarningCLE2 hr
Jul 8, 1:33 PM EDTTornado WarningCLECuyahoga, Medina27 min
Jul 8, 2:18 PM EDTSevere Thunderstorm WarningCLEAshtabula57 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.